# SDR SWAA2022030346553

- Difficulty date: March 18, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,370 hours, 32,496 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL IS DELAMINATED ON THE FWD EDGE. DAMAGE IS 6' DOWN FROM THE TOP EDGE AND 3' X 1 1/2'. ALSO 11' DOWN FROM THE TOP EDGE AND 1' X 1'. MOD / ** TLD CLOSED ON MTSI ** REMOVED AND REPLACED PANEL 193AL PER AMM 53-51-21.
